MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device shift occurred.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx pro closure device was implanted on (b)(6) 2025.The patient was discharged.On (b)(6) 2026, the patient was scheduled for an atrial fibrillation (af) ablation to be performed by an electrophysiology (ep) cardiologist in the ep laboratory.The patient underwent general anesthesia for this procedure.The ep cardiologist performed transesophageal echocardiography (tee) to rule out clot for the af ablation, and it was discovered that the closure device was under compressed, had shifted and was not in the position of release.The ep cardiologist consulted the physician who performed the closure device procedure and had the physician observe the closure device on tee.The physician noted that the closure device was not completely in the appendage and appeared to have been shifted from the time of implant.Both physicians discussed to have the patient wake up from general anesthesia and to not have the af ablation performed that day and discuss further options of the closure device.The physician asked the watchman team to evaluate the computed tomography (ct) of the closure device and send for further evaluation.The team discovered the closure device had shifted from implant and reported this back to the physician, discussed with the cardiothoracic (ct) surgeons about further options and the result was to have the closure device extracted in the operating room (or).The physician assisted the ct surgeons on (b)(6) 2026 and extracted the closure device and the appendage was ligated.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50773281
Report Number2124215-2026-49119
Device Sequence Number21200195
Product Code NGV
UDI-Device Identifier00191506004613
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0035168005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale